# SDR 06FDEA02944

- Difficulty date: August 11, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11
- Aircraft serial: 48476
- Aircraft time: 48,900 hours, 6,315 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ABA71465
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT, FLOOR PANEL NR 215AF FOUND WITH PUNCH MARK.  COCKPIT FLOOR PANEL NR 215AF REMOVED AS PER AMM 53-21-01.  NEW FLOOR PANEL FABRICATED AS PER DWG ABA 7146 AND INSTALLED AS PER AMM 53-21-01.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
